# SDR ARWA9606003

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Locking Valve
- Part number: AE4431300
- Condition: Inoperative
- Location: Main Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, MAIN CARGO DOOR LIGHT ILLUMINATED AT 8 PSI.  INSTALLED THREE GEAR AT DOOR LATCHES, RETURNED TO MIAMI.  TROUBLESHOT SYSTEM, FOUND BAD LOCKING VALVE.  REMOVED AND REPLACED LOCKING VALVE IAW 52-30-00, OPS CHECKED NORMAL.
